Home > Research > Publications & Outputs > Pseudo-Banach algebras
View graph of relations

Pseudo-Banach algebras

Research output: Contribution to journalJournal article

Published

Standard

Pseudo-Banach algebras. / Allan, G. R.; Dales, H.G.; McClure, J. P.

In: Studia Mathematica, Vol. 40, 1971, p. 55-69.

Research output: Contribution to journalJournal article

Harvard

Allan, GR, Dales, HG & McClure, JP 1971, 'Pseudo-Banach algebras', Studia Mathematica, vol. 40, pp. 55-69.

APA

Allan, G. R., Dales, H. G., & McClure, J. P. (1971). Pseudo-Banach algebras. Studia Mathematica, 40, 55-69.

Vancouver

Allan GR, Dales HG, McClure JP. Pseudo-Banach algebras. Studia Mathematica. 1971;40:55-69.

Author

Allan, G. R. ; Dales, H.G. ; McClure, J. P. / Pseudo-Banach algebras. In: Studia Mathematica. 1971 ; Vol. 40. pp. 55-69.

Bibtex

@article{f49df81caeee41708da5055dd1263833,
title = "Pseudo-Banach algebras",
author = "Allan, {G. R.} and H.G. Dales and McClure, {J. P.}",
year = "1971",
language = "English",
volume = "40",
pages = "55--69",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",

}

RIS

TY - JOUR

T1 - Pseudo-Banach algebras

AU - Allan, G. R.

AU - Dales, H.G.

AU - McClure, J. P.

PY - 1971

Y1 - 1971

M3 - Journal article

VL - 40

SP - 55

EP - 69

JO - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

ER -